# SDR WX0A2015052072604

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT & FWD GALLEY EMER LIGHTS OUT.  R & R POWER PACK BATTERIES IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
